Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Does wisdom tooth removal affect vision ?

Sir. After removel my widsdom right side eye is vision is swollen and is not moving constantly stright vision. how can i get advise to cure. i been to doctor he preffered me to have perednisolon tablets. but i havent seen reaction. sir can give me advise to my problem Sir.After removal my wisdom teeth . My right side eye vision is swallon and is not moving constantly. only i can see straight i cant move both-side. how can i get advise to cure. i been to doctor and he preffered ne to have Prednisolon tablets. but i havent seen any postive reaction by this medicine. sir can you give any further advise about my problem. s
Asked On : Sun, 1 May 2011
Answers:  1 Views:  515
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Welcome to health care magic forum
you should consult some good eye surgeon at the earliest & get it treated,don`t waste time ,it is a matter of eye ,take it seriously.
Wish you good health
Answered: Sun, 1 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor